Delayed period after stopping birth control

Common Questions and Answers about Delayed period after stopping birth control

period

Avatar f tn Can stopping the birth control give you brown discharge of 8 days? and a delayed period?. i have always taken my pills, active and inactive pills every month... but now stopped it the birth control... i have a delayed period... at least 29 to 31 days sincle last brown discharge from the 2nd to the 8th-10th of July... i have regular periods after 21 to 23 days...
Avatar f tn Acupuncture and Herbs are very effective for regulating your cycle as well as fertility. There are a variety of patterns that effect a ladies cycle. A good Diagnostition in Chinese medicine should be able to get you back on track with your cycle as well as help you conceive. Hope this helps Charles Peri OMD 415 897-4678.
Avatar m tn Hi there, It is recommended to have at least one normal period prior to conceiving in order to estimate your ovulation cycle after cessation of birth control pills. After stopping pills a short delay may occur before ovulation resumes. Depending on the type of birth control pill you are on, your ovulation cycle may resume quickly or delay for some time .It is possible for your period to be delayed after stopping the pill, which may impact your ovulation and ability to conceive.
Avatar f tn Hi there, It is recommended to have at least one normal period prior to conceiving in order to estimate your ovulation cycle after cessation of birth control pills. After stopping pills a short delay may occur before ovulation resumes. Depending on the type of birth control pill you are on, your ovulation cycle may resume quickly or delay for some time .It is possible for your period to be delayed after stopping the pill, which may impact your ovulation and ability to conceive.
6422064 tn?1381160165 That can result in delayed or irregular periods. After stopping birth control pills few women may experience menstrual irregularities. The sudden stoppage of hormonal pills can result in delayed periods or withdrawal bleeding. If you had unprotected intercourse while taking these pills irregularly it is possible that you are pregnant. Missed period is an earliest sign of pregnancy. Other symptoms are sore breasts, abdominal cramps, spotting,nausea etc.
Avatar f tn Hi there, It is recommended to have at least one normal period prior to conceiving in order to estimate your ovulation cycle after cessation of birth control pills. After stopping pills a short delay may occur before ovulation resumes. Depending on the type of birth control pill you are on, your ovulation cycle may resume quickly or delay for some time .It is possible for your period to be delayed after stopping the pill, which may impact your ovulation and ability to conceive.
Avatar f tn THEN GET ON BIRTH CONTROL! Abortion is NOT a form of birth control. If you and your fiancee are not ready for a baby, then there is all sorts of birth control that you can use, ranging from IUD, the pill, condoms, shots, vaginal foam, diaphragm, etc. If you have had unprotected sex, then you CAN be pregnant. Take a home pregnancy test. I hope to God it is negative. If it is, please get on birth control TODAY. If it is positive, get to the doctor.
Avatar f tn I used emergency birth control pills Contraceptive HD (OVOCEPT - HD). I used 2 pills within 24 hours after sex and 12 hours later used 2 pills again. I wanted to know when I will become period? and in emergency way that is just this 2 times? I am really worried please answer me.
5069617 tn?1366659785 I never missed a period even after I stopped BC.
Avatar f tn Hubby and I decided to ttc and I went off birth control when I was suposed to get my period. My period usually starts 4 days after stopping bc. We had lots of sex and a week later, still no period.
1043130 tn?1253209694 s not uncommon to have a change in cycle after stopping bcp. Did you finish the whole pack before stopping them??? Or did you stop mid pack?
Avatar f tn I've been trying to conceive for a few months now, I stopped Depo-Provera at the beginning of August & switched to Ortho-cyclen birth control pills but Im not longer taking them, I've only had one period since stopping birth control Aug. 29,2013 & I had intercourse Sept. 28, 2013.
587784 tn?1231359071 Just wondered if anyone had what they thought was breakthrough bleeding after stopping birth control and it turned out to be implantation? Or if it is possible that it was breakthrough bleeding but I could still be pregnant? This discussion is related to <a href='http://www.medhelp.org/posts/show/544175'>I WANT TO KNOW IF I AM PREGNANT</a>.
Avatar f tn Ok, theres a lot... I have had an ovarian cyst in the past, and I am having the same upper abdominal pain that I had last time. I am supposed to get my period tomorrow. I usually get some small cramps about a week before, but have not felt any symptoms this time. The last time i had sex was 5 weeks ago. We used a condom, I'm on birth control, and he didnt ejaculate near my vagina. I had a normal period 10 days after tht. I'm not officially late yet, but I'm scared i might be.
Avatar f tn If you stop pills suddenly it is common to experience breakthrough bleeding. Few women may have their periods delayed after stopping pills. It may take a month or so for your periods to regularize. If you had sex while you were on pills the chances of pregnancy are very less. After being off the pills there are chances that you can conceive anytime. There is a very high risk of pregnancy .
Avatar m tn s because of switching birth control and then stopping. Your body basically just went on a hormonal roller coaster between stopping the implanon, taking a week of bc pills and then nothing. It is just regulating itself and you will probably experience a delayed period and many weird symptoms. However, there is still a chance of pregnancy so use precaution (like a condom).
Avatar m tn She was on birth control for two months prior to use having sex. We used the morning after pill in less than 24 hours after the unprotected session and it was during her infertile time of her cycle.
Avatar f tn Hello! At the beginning of my last period I started taking birth control pills for a week, until I realized I couldn't keep taking them so I stopped. Then, I had sex twice using the pullout method. I was supposed to get my period about 5 days ago please help! Can I be pregnant? Also, this past week I had bronchitis so took antibiotics so maybe that has been delayed my period.
Avatar f tn I received my period immediately after stopping and then I went 4 months without getting it, I received it again and now I am on my third month of not getting it. I have been trying to conceive for a few months now by using test kits however my LH levels seem to be on the higher end multiple times in a month. My questions are, is this something normal?
Avatar m tn My girlfriend has been on birth control for about a month now. We had sex on 11-17-12 and She was expecting her period to be on 11-20-12! She says she feels the usual symptoms as if she would be starting her period but yet it hasn't started yet. Could this be the birth control altering her cycle? Or does this mean she's pregnant? I need some information on what to expect and I need answers pleeeeassseee!!!
Avatar f tn My husband and I had unprotected sex quite a few times before birth control there was only one pregnancy scare. But after I quit taking them within three weeks I was telling him I thought I was pregnant.
Avatar m tn no im not on birth control.
Avatar f tn Things you should also know, I was on birth control and the month before I forgot to take my birth control on a weekend trip and got my period, at an irregular time. This month I got a light period at the same time but while I was taking my birth control properly, then at the end of the packet is where I start my missed period count. I did start bc because I had irregular periods and this missed period has happened before when I was younger from messing with my bc but never this long.
Avatar m tn hey I just wanna ask me and my girlfriend had unprotected sex on the third day of her period, then after two days of after period she had strong bleeding what could cause this?
Avatar f tn I was on depo for over a year and loved it. I stayed on my period the first 2 weeks I got it and after that I never had a period I gained 6 pounds on it and I've been off of it for 2 months and I've lost 8 pounds already. Its very effective and stopped my acne.
Avatar m tn 3 month ago i put my finger inside vagina of my gf next day she took ipill having doubt of sperm on my fingers. her period date was after 11 days she got her first period in time. In second month period was delayed for 2 days and in third month she hasnt got her period till now its 13 days already... is she pregnant..she is getting many symvtoms of tiredness abdomen pain etc...